| Model Number |
MR8-AVA12 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the distal bearings were detached.The likely cause of the failure is due to the worn bearings.It was also noted that the tube was dented and the laser markings were faded.B3: date of event notification: 2026-02-11.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a repair request and no alleged product deficiencies were reported.At the time of the report, there was no known impact to the patient.Additional information was received stating that detached bearings were found during evaluation.